Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Translation-invariant linear forms and a formula for the Dirac measure


Author: Gary H. Meisters
Journal: Bull. Amer. Math. Soc. 77 (1971), 120-122
MSC (1970): Primary 46F10, 39A05, 46H10; Secondary 10F25, 42A68, 28A30
MathSciNet review: 0267397
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. MR 0067125 (16,673c)
  • 2. Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). MR 0209834 (35 #730)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46F10, 39A05, 46H10, 10F25, 42A68, 28A30

Retrieve articles in all journals with MSC (1970): 46F10, 39A05, 46H10, 10F25, 42A68, 28A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12627-7
PII: S 0002-9904(1971)12627-7